skin-hair-icon
Itchy rash
I wore a woollen top and now have rash on my under arms. I earlier used soframicine and fourderm. Now I'm using clobetasol and having levocitrizine twice a day. The rash is hardly visible but still itchy (not as much as before). Is there anything else i should do?
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi A underarm rash could just be irritation due to clothes or a mild fungal infection. If the skin irritation is not going away after using a moisturiser cream it may be worth while to see a dermatologist and get  an opinion. They would generally prescribe a mild anti fungal cream
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.